“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 15259
School of Physics
  Title:   Some Clarifications About the Bohmian Geodesic Deviation Equation and Raychaudhuri's Equation
  Author(s): 
1.  F. Rahmani
2.  M. Golshani
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  3
  Vol.:  33
  Year:  2018
  Pages:   1850027
  Supported by:  IPM
  Abstract:
One of the important and famous topics in general theory of relativity and gravitation is the problem of geodesic deviation and its related singularity theorems. An interesting subject is the investigation of these concepts when quantum effects are considered. Since, the definition of trajectory is not possible in the framework of standard quantum mechanics (SQM), we investigate the problem of geodesic equation and its related topics in the framework of Bohmian quantum mechanics in which the definition of trajectory is possible. We do this in a fixed background and we do not consider the back-reaction effects of matter on the spacetime metric.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right